# SDR SWAA2022031165222

- Difficulty date: June 26, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CARGO BAY SHIELD BS420-440; RBL24; WL156. / REMOVED AND REPLACED SHIELD ASSY B.S. 420-440 RBL24 WL156 PER SRM 51-40-02-0G-0 AND DWG 143A0080
